Semi-Normed Difference Operator Triple Sequence Spaces Defined by a Double Orlicz-Functions

Authors

  • Ali Hussein Battor Department of Mathematic, Factually of Education For Girls ,Iraq
  • Dalael Saad Abdulzahra Department of Mathematic, Factually of Education For Girls ,Iraq

Keywords:

Double Orlicz-functions, difference spaces, Triple sequences

Abstract

In this paper we introduce semi-normed difference operator triple sequence spaces by using a double Orlicz-functions, so we study their different properties like completeness, solidity, monotonicity, symmetricity etc.

Downloads

Download data is not yet available.

Published

2020-04-01

How to Cite

[1]
A. H. Battor and D. S. . . Abdulzahra, “Semi-Normed Difference Operator Triple Sequence Spaces Defined by a Double Orlicz-Functions ”, JUBPAS, vol. 28, no. 1, pp. 138-146, Apr. 2020.

Issue

Section

Articles